# SDR SWIA20240514205

- Difficulty date: February 5, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE EXISTING REPAIR IN MIDDLE CHAFFED   (C-CHECK RO 5/13/2024)   REPAIRED R/H I/B FLAP VANE SKIN IAW CRJ200 SRM 57-52-00,57-52-00 REPAIR #1,51-21-11,51-25-06 AND 51-25-16 AMM 27-54-10.CALIBRATED TOOLS USED: DEPTH GUAGE AV-7277  CAL DUE: AUG 2024, SCALE AV8473  CAL DUE: AUG 2024
